# SDR UPS98227189

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LWR CHORD ANGLE ON LT INB MIDFLAP INB CARRIAGE SUPPORT STRUCTURE CRACKED.  LWR CHORD ANGLE REPLACED IAW SRM 51-30-02.
